# SDR AALA961830

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6818
- Make and model: Boeing 727223
- Aircraft serial: 19493
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON CHORD AND RT AFT LAV FLOOR SKIN, BS 1176.9 RBL 29-32 WL 208.1.  REMOVED CORROSION TREATED AND PRIMED AREA PER MM 51-20-0.  INSTALLED DOUBLER ON LAV FLOOR SKIN.  (M)
